# SDR 99ZZZM253

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-4 INSPECTION, FOUND THE LEFT AFT INBOARD AND OUTBOARD, RIGHT AFT INBOARD AND OUTBOARD, RIGHT FORWARD OUTBOARD, AND THE RIGHT MIDDLE OUTBOARD SEAT TRACKS CORRODED.  REMOVED AND REPLACED THE SEAT TRACKS IAW EO E9-5300-013.  AIRCRAFT RETURNED TO SERVICE.  (M)
